RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2009, Volume 10, Issue 1, Pages 59–64 (Mi cheb230)  

On the limit behavior of a probability distribution on the circle

F. M. Malyshev, V. L. Migunov

Moscow

Full text: PDF file (279 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 60F99
Received: 15.12.2008

Citation: F. M. Malyshev, V. L. Migunov, “On the limit behavior of a probability distribution on the circle”, Chebyshevskii Sb., 10:1 (2009), 59–64

Citation in format AMSBIB
\Bibitem{MalMig09}
\by F.~M.~Malyshev, V.~L.~Migunov
\paper On the limit behavior of a probability distribution on the circle
\jour Chebyshevskii Sb.
\yr 2009
\vol 10
\issue 1
\pages 59--64
\mathnet{http://mi.mathnet.ru/cheb230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919297}


Linking options:
  • http://mi.mathnet.ru/eng/cheb230
  • http://mi.mathnet.ru/eng/cheb/v10/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:154
    Full text:57
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020